# SDR CALA2010071400336

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 6,226 hours, 2,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS1149D0616J
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL ORD FWD ENTRY DOOR UPPER HINGE GUIDE ARM LOWER LINK RADIUS LOOSE.  REF- IPC 52-11-21-01; ITEMS 85 & 95 MISSING AND 82 SCREW SHEARED OFF INSIDE PIN ASSY.  NOTE - HOLD OPEN GUST LOCK DOES NOT ENGAGE.  REMOVED AND REPLACED PIN AND MOUNTING PARTS FOR GUIDE ARM ON L-1 CABIN DOOR.  GUST LOCK OPERATES NORMAL.  A/C OK TO CONTINUE.
